I know that we are not supposed to be able to have too much progesterone and that it's not supposed to build up in the system. But I'm concerned about this extreme level of sleepiness I have been experiencing.
A little background, I started on Natpro early last December. I was taking 1 1/2 tsps and am now taking 1 1/4 tsps or 6.25 ml two times a day morning and evening.
But I've found myself over time just getting more and more tired.I get plenty of sleep at night, but still find myself fighting to stay awake at the most inconvenient times! I can't even completely enjoy my days off work. I sleep a full night, come upstairs and usually fall back asleep for another 3 or 4 hours. Even if I manage to stay awake for awhile, it's only a matter of time until I do fall asleep for several hours.
I have read elsewhere that it can be a common sign of too much progesterone, but I also know here that we aren't supposed to be able to have too much.
Anyone have any thoughts on this? It's hard being so tired all the time!!Thanks.